How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

Ihave lechen planpilaris ad I am on the drug paquenil twice

Customer Question

Ihave lechen planpilaris ad I am on the drug paquenil twice a day. I am on it for a short time of 8 days so far and my hair is falling out more than ever. Wlll this drug help stop the hair lloss. I am extremely upset.
JA: Can you tell me about all the symptoms you've noticed (e.g. itching, rash, new birthmarks or moles)?
Customer: I have alopecia areata and did have itching on my scalp and skin. I was on a antihistamine and the itching is gone. I am taking vitamines that the dr prescribed. No moles or new birthmarks other than age marks.
JA: How long have you been dealing with the skin issue? Have you noticed any major changes in your overall skin or nails recently?
Customer: t started to notice it June 13th of this year and my skin has red blotches My nails were cracking I am taking bioten and that help that situation a lot.
JA: Anything else in your medical history you think the doctor should know?
Customer: I have abaance and vetigo problem. I was taking meclizine for a few years but only when I felt I needed it. The doctor said was allergic to this drug and to throw it out. wear hearing aids so balance and vertigo due to my ears are sort of connected so Im told.
Submitted: 1 month ago.
Category: Dermatology
Expert:  DrRussMd replied 1 month ago.

Hi.
Welcome to just answer. I am here to answer questions for education and information. I will respond shortly with an answer, or a question for you

Expert:  DrRussMd replied 1 month ago.

Are you asking about the alopecia arreta?

And the treatment for it?

Customer: replied 1 month ago.
also further to my previous question I also receive steroid injections in my scalp every few weeks. Also my rash does not seem to disappear.
Customer: replied 1 month ago.
Is that an xtra $50.00 in addition to the $40.00.
Customer: replied 1 month ago.
Is that an xtra $50.00 in addition to the $40.00. I cannot go for any extra cost as I live on my social security and as it is $90.00 total is out of the question. So just refund my $40.00 thank you.
Sincerely,Judy
Expert:  DrRussMd replied 1 month ago.

No extra.

I did not suggest the offer. That was site automation, sorry.

Injections in the scalp are the correct treatment.

But you have two different disorders.

The rash has nothing to do with alopecia arreta.

Make sense?

Customer: replied 1 month ago.
what was the total of my charge?
Expert:  DrRussMd replied 1 month ago.

I have not idea.

I am an expert that answers questions.

Please check with customer service and let me know if you want to continue

Customer: replied 1 month ago.
Hi Dr.
One of my original questions was will the drug Plaquenil which I am taking twice a day help my hair loss. That question was not answered which should have been included with my fee.
Waiting or your reply.
Judy